advertisement
Question
Posted by: Blondie | 2007/07/26

Trepiline & Nuzak taken together

My husband suffers from depression. He has being prescribed Nuzak & Trepiline. I would like to know what harmful effects these two drugs can have when taken together.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I can't understand ANY good reason for him to be prescribed BOTH of these drugs at the same time --- that's like putting sugar and sweetener in your coffee ; it's pointless. I know o no possible benefit that would come from combining these drugs. Either can be really effective, if used in the right dose. Nuzak generally has less side-effects, Trepiline is a really old Antidepressant and often has worse side-effects. Maybe a second opinion, and from a good specialist psychiarist, would be a good idea

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Linda | 2007/12/01

Thanks for taking my question. 15 Yrs ago I was standing (it was a very minor stressful occasion) & my legs began shaking until they collapsed under me. I was fully conscious the whole time. I have been told by a neurologist that there is nothing physically wrong with me but to this date I am unable to stand for any length of time without my legs shaking. I lean against anything I can find & am beginning to feel it is a catch 22 situation as I am slowly cutting out things (hanging washing, standing in any queues, -|- tail parties) so that it doesn't happen. I have tried acupuncture - they could hardly get the needles in as my back muscles are in such spasm, reflexology, back massage, health shop (suggested circulation & nerve repair meds & recently 5HTP), chiropractor, etc. Tried it all. And after 15 yrs am getting v frustrated. I have always been a bit of a nervy person as I shout the loudest in thunder storms, blink before a hammer hits a nail, etc. I am soon to travel overseas on my own & want to be able to stand in the queue to board. Can you give any suggestions. I am NOT a neurotic person & always pride myself that I do have everything together & friends say I am always calm & collected. Please help.

Reply to Linda

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement